Please use this identifier to cite or link to this item:
Title: Marchaud’s Inequality for Multiple Modules of Continuity in Metric Spaces
Authors: Pichugov, Sergey A.
Keywords: marchaud’s Inequality
modules of continuity
metric spaces
periodic functions
Issue Date: 2020
Publisher: Springer Link
Citation: Pichugov S. A. Marchaud’s Inequality for Multiple Modules of Continuity in Metric Spaces. Ukrainian Mathematical Journal. 2020. Vol. 71, iss. 12. P. 1959–1964. DOI: 10.1007/s11253-020-01758-1.
Abstract: ENG: For periodic functions of one variable in the metric spaces LΨ [0, 2π], we establish an analog of Marchaud’s inequality for multiple modules of continuity.
Description: S. Pichugov: ORCID 0000-0002-4263-4429
Other Identifiers: DOI: 10.1007/s11253-020-01758-1
Appears in Collections:Cтатті КПМ ДІІТ

Files in This Item:
File Description SizeFormat 
Pichugov.pdf131,09 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.